# SDR 00123

- Difficulty date: December 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N266TW
- Make and model: Lear 24D
- Aircraft serial: 266
- Aircraft time: 9,965 hours, 8,519 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORED AFTER DEPARTURE, THAT THE MAIN GEAR IN TRANSIT LIGHTS REMAINED ILLUMINATED WHEN THE GEAR WAS RAISED, GEAR TRANSIT LIGHTS WOULD GO OUT WHEN GEAR WAS LOWERED, PILOT DIVERT.  MAINTENANCE INSPECTED LANDING GEAR SWITCHES AND WIRE HARNESS CYCLED GEAR FOUND ALL OPERATING NORMAL AT THIS TIME.
